# SDR 96ZZZX5721

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5614C
- Make and model: Cessna 414A
- Aircraft serial: 414A0203
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 99101372
- Condition: Seal Failed
- Location: Rt Hyd Pump
- Part time: 386 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

LT AND RT HYD LOW FLOW LITES CAME ON IN FLIGHT.  LANDING GEAR HAD TO BE EXTENDED USING THE LANDING GEAR EMERGENCY PROCEDURE.  ACFT LANDED WITHOUT INCIDENT.  RIGHT HYD PUMP NOSE SEAL LEAKED HYDRAULIC FLUID OVERBOARD THROUGH THE NOSE CASE DRAIN.  PUMP REPLACED.  AIRCRAFT RETURNED TO SERVICE.
